Department of Mathematics and Computer Science | FSU Home | Text-Only | Search FSU

Site Banner

 Home | Teaching | Resume | Research | Links

Research Interests

  • Error Correcting Codes
  • Discrete Mathematics
  • Combinatorics

Recent Publications

  1. On the Automorphism Group of a Putative Code, IEEE Transactions on Information Theory, vol. 52,No. 4, April 2006, 1724-1726

  2. A Search for New Optimal Singly-Even Self-Dual Codes of Length 48, Explorations, Vol. VI, 2011, pp. 123-132 (with K. Mitchell)

  3. On the Existence of Certain Circulant Weighing Matrices, Journal of Combinatorial Mathematics and Combinatorial Computing, Vol. 86, No. 4, 2013, pp. 73-86

  4. The Automorphism Group of a Self-Dual [72,36,16] Code Does Not Contain Z4, IEEE Transactions on Information Theory, Vol. 60, No. 6, 2014, pp. 3302-3307 (with D. Yorgov)


Google Scholar Citation Indices

  All Since 2009
Citations 333 114
h-index 11 5
i10-index 12 4

"Fayetteville State University is a member institution of The University of North Carolina, which is committed to equality of educational opportunity and does not discriminate against applicants, students, or employees based on race, color, national origin, religion, sex, age, or disability." Page Contact: Vassil Yorgov
Last Updated: 08/22/14 11:53 AM
Copyright 2005